# SDR P5CA0401260

- Difficulty date: October 24, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 59,332 hours, 11,291 cycles
- Engine: Ge CF650E2
- Engine time: 39,593 hours, 28,593 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH31785
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 3 ENGINE IGNITION INOP ON START.  REPLACED BOTH IGNITER PLUGS PER AMM 74-21-02 & SYSTEM OPS TEST OK PER AMM 74-00-00/501.
